advertisement
Question
Posted by: Mokgosi | 2010/10/27

Bleeding from Vagina

I have done an abortion in 1998 at Marie Stopes clinic. Since then I have bleeds in my vagina that is not associated with my monthly periods. Could the cause be the abortion

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is unlikely that this is due to the abortion, but you should have a gynae consultation to see what the cause is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/10/29

It is unlikely that this is due to the abortion, but you should have a gynae consultation to see what the cause is.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement